Alert archive / Iowa / High Wind Warnings in 2013

High Wind Warning 1, NWS Des Moines, IA

May 27, 20135 counties in Iowa

NWS Des Moines, IA issued this high wind warning at May 27, 2013, 10:08 AM CDT for 5 counties in Iowa. It was in force for 76 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 27, 2013, 10:08 AM CDT (15:08 UTC)
Expired
May 27, 2013, 11:24 AM CDT
In force
76 min
Issued by
NWS Des Moines, IA

Counties Boone County, IA, Dallas County, IA, Marshall County, IA, Polk County, IA, Story County, IA

The radar

The Des Moines radar (KDMX), 21 km from the middle of the area, began a volume at 15:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 3.1 hours before the alert went out and 239 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2013-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2013-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -92 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
900 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
-92 m²/s²
0-3 km storm-relative helicity
-371 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

449 
WWUS73 KDMX 271508
NPWDMX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DES MOINES IA
1008 AM CDT MON MAY 27 2013

...HIGH WINDS IN CENTRAL IOWA THROUGH NOON...


IAZ047>049-059-060-271800-
/O.NEW.KDMX.HW.W.0001.130527T1508Z-130527T1800Z/
BOONE-STORY-MARSHALL-DALLAS-POLK-
INCLUDING THE CITIES OF...BOONE...AMES...MARSHALLTOWN...ADEL...
DES MOINES
1008 AM CDT MON MAY 27 2013

...HIGH WIND WARNING IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON. 

* TIMING...THROUGH 1 PM TODAY

* WINDS...SOUTHEAST WINDS 20 TO 40 MPH WITH A FEW GUSTS TO NEAR
  60 MPH.

* IMPACTS...DUE TO THE VERY SATURATED GROUND...MANY TREES MAY
  BECOME EASILY UPROOTED DUE TO THE STRONG GUSTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
1 follow-up statement
968 
WWUS73 KDMX 271624
NPWDMX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DES MOINES IA
1124 AM CDT MON MAY 27 2013



IAZ047>049-059-060-271730-
/O.CAN.KDMX.HW.W.0001.000000T0000Z-130527T1800Z/
BOONE-STORY-MARSHALL-DALLAS-POLK-
INCLUDING THE CITIES OF...BOONE...AMES...MARSHALLTOWN...ADEL...
DES MOINES
1124 AM CDT MON MAY 27 2013

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS CANCELLED THE HIGH
WIND WARNING. 

THE HIGH WINDS HAD DECREASED ACROSS CENTRAL IOWA BY LATE MORNING
AND THE HIGH WIND WARNING HAS BEEN CANCELLED. 

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this high wind warning went out at May 27, 3:41 AM CDT, 6 hours 27 minutes earlier.

Area forecast discussion, May 27, 3:41 AM CDT, 6 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
341 AM CDT MON MAY 27 2013

.SHORT TERM.../TODAY /...
ISSUED AT 321 AM CDT MON MAY 27 2013

DECENT S/WV MOVING ACROSS THE STATE THIS MORNING WITH A WELL
DEVELOPED BOW ECHO ENTERING THE WESTERN CWA PRESENTLY.  CONCERNS FOR
TODAY ARE WITH THE BOW ECHO AND WIND AS FAR AS SEVERE WEATHER IS
CONCERNED...AND WITH FLOODING MOST OF THE CWA.  BOW ECHO IS
PRODUCING CONSISTENT 40 TO 55 MPH WINDS AND EXPECT TO SEE SOME
SPOTTY SEVERE WINDS WITH IT.  AREAS OF TSRA DEVELOPING AHEAD OF THE
LINE MAY LIMIT THE EWD PROGRESSION OF THE HIGH WINDS...BUT LEAD TO
FURTHER FLOODING PROBLEMS.  BULK OF ACTIVITY WILL BE EAST OF THE CWA
BY MID TO LATE MORNING WITH PLENTY OF CLOUDS REMAINING.  WARM FRONT
WILL HAVE A TOUGH TIME PROGRESSING NWD WITH REINFORCEMENT OF COOL
POOL BY THE MCS'S.  FOR THAT REASON...WENT BELOW MOS FORECASTS HIGHS
TODAY...ESPECIALLY OVER THE NERN HALF OF THE CWA.

.LONG TERM.../TONIGHT THROUGH SUNDAY/...
ISSUED AT 321 AM CDT MON MAY 27 2013

PERSISTENT WET PATTERN WILL REMAIN ACROSS THE REGION THROUGH MUCH
OF THE PERIOD...WITH CHANCES FOR SEVERE WEATHER NOW ADDED TO THE
MIX...ESPECIALLY EARLY IN THE WEEK AND FOR THE END OF THE WEEK.

ANOTHER ROUND OF HEAVY PRECIPITATION IS IN STORE FOR CENTRAL IOWA
AGAIN OVERNIGHT. STATIONARY FRONT WILL LIFT TO THE NORTH...AND
ANTICIPATE IT TO BE ACROSS NORTHERN IOWA BY TONIGHT...WHICH MAY BE
THE FOCUS FOR PRECIPITATION OVERNIGHT...AS WELL AS A SHORTWAVE
PUSHING SOUTH ACROSS SOUTHERN IOWA. ALONG WITH SHORTWAVE...ANOTHER
BAND OF THETA-E ADVECTION AND GOOD MOISTURE TRANSPORT WILL BE
FOCUSED ACROSS SOUTHERN IOWA THROUGH 12Z. ANTICIPATE THIS TO BE
THE BEST AREA FOR HEAVY RAIN...HOWEVER ANY RAIN ACROSS THE NORTH
COULD LEAD TO ADDITIONAL FLOODING CONCERNS GIVEN ANTECEDENT
CONDITIONS. WILL ALLOW FLASH FLOOD WATCH TO BE EXTENDED THROUGH
12Z...AND MAY NEED TO BE EXTENDED FURTHER SOUTH.

AS LOW PRESSURE SYSTEM ACROSS WESTERN KS/NE LIFTS NORTHEASTWARD
THROUGH THE MIDDLE OF THE WEEK...STRONG SOUTHERLY FLOW WILL
REMAIN ACROSS IOWA...THIS WILL ALLOW TEMPERATURES TO WARM AND WILL
ALSO KEEP GOOD MOISTURE FLOW ACROSS THE AREA. A WEAK BOUNDARY IS
SET TO PUSH EASTWARD FROM THE MISSOURI RIVER VALLEY FOR
TUESDAY...AND THIS MAY BE THE FOCUS FOR SEVERE WEATHER ACROSS THE
STATE WITH AFTERNOON DEVELOPMENT LIKELY. HAVE TRENDED POPS DOWN A
BIT FOR TUESDAY MORNING...WITH ONLY LINGERING PRECIPITATION...BUT
WITH POTENTIAL FOR AFTERNOON DEVELOPMENT HAVE BROUGHT POPS BACK UP
AGAIN FOR THE AFTERNOON...HOWEVER COVERAGE MAY BE MORE LIMITED.
SHEAR INCREASES TUESDAY AFTERNOON AS WELL AS CAPE VALUES AND COULD
SEE LARGE HAIL AND DAMAGING WINDS...AND TORNADOES CANNOT BE RULED
OUT. SYSTEM WILL CONTINUE TO LIFT NORTH AND MAY SEE LINGERING POPS
ACROSS THE NORTH FOR WEDNESDAY...BUT DO NOT HAVE HIGH CONFIDENCE.
HOWEVER...ANOTHER SHORTWAVE WILL PUSH EAST AS WELL BEHIND FRONT.

LARGE UPPER LEVEL LOW THEN DOMINATES FOR THE END OF THE WEEK AS
LOW TRACKS ACROSS NORTHERN PLAINS. GFS CONTINUES TO DIG LOW SOUTH
WHILE ECMWF DOES NOT. ANTICIPATE PRECIPITATION ALONG A FRONTAL
BOUNDARY STRETCHED ACROSS IOWA FOR THURSDAY...AND AGAIN
DEVELOPMENT FRIDAY BEHIND BOUNDARY. PLACEMENT AND DEVELOPMENT OF
LOW HOWEVER WILL PLAY A BIG ROLE IN SEVERE CHANCES...BOTH MODELS
DRAG A NEGATIVELY TILTED TROUGH ACROSS IOWA...AND SEVERE CHANCES
WILL NEED TO BE MONITORED WITH FUTURE UPDATES.

&&

.AVIATION...27/06Z
ISSUED AT 1153 PM CDT SUN MAY 26 2013

THUNDERSTORMS AND LOW STRATUS REMAIN IN THE FORECAST THROUGH THE
PERIOD THOUGH PERIODS OF VFR WILL REACH KDSM AND KOTM AT TIMES.
FARTHER NORTH...IFR TO MVFR STRATUS SHOULD MAINTAIN FOR MUCH OF
THE NEXT 24 HOURS. THUNDERSTORMS WILL BE WIDESPREAD OVERNIGHT INTO
MONDAY MORNING. ANOTHER ROUND IS LIKELY LATE MONDAY AFTERNOON INTO
THE EVENING. WINDS WILL GENERALLY BE SOUTHEAST BUT WILL BE
VARIABLE DIRECTION NEAR THUNDERSTORM OUTFLOW.

&&

.HYDROLOGY...
ISSUED AT 321 AM CDT MON MAY 27 2013

PWAT VALUES REMAIN HIGH ACROSS THE STATE...NEAR 1.5 WHICH IS WELL
ABOVE NORMAL FOR LATE MAY. IN ADDITION GOOD MOISTURE TRANSPORT
REMAINS WITH STRONG SOUTHERLY FLOW. WITH ANTICIPATED CONVECTION
ABLE TO PRODUCE HIGH RAINFALL RATES...AND GIVEN SEVERAL NIGHTS OF
VERY HIGH PRECIPITATION TOTALS ACROSS THE AREA...WITH MORE
CONVECTION EXPECTED OVERNIGHT...WILL KEEP FLASH FLOOD WATCH
THROUGH 12Z TUESDAY. AREAS OUTSIDE THE WATCH WILL ALSO BE
SUSCEPTIBLE TO FLASH FLOODING IF HEAVY RAINS AGAIN TRACK ACROSS
THE AREA. IN ADDITION...RIVERS ARE BEGINNING TO RESPOND TO HEAVY
RAINFALL AND WILL SEE CONTINUED RISES...WITH MORE RIVER FLOOD
WARNINGS POSSIBLE.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR BLACK HAWK-BOONE-
BREMER-BUTLER-CALHOUN-CARROLL-CERRO GORDO-CRAWFORD-DAVIS-EMMET-
FRANKLIN-GREENE-GRUNDY-HAMILTON-HANCOCK-HARDIN-HUMBOLDT-JASPER-
KOSSUTH-MAHASKA-MARION-MARSHALL-MONROE-PALO ALTO-POCAHONTAS-POLK-
POWESHIEK-SAC-STORY-TAMA-WAPELLO-WARREN-WEBSTER-WINNEBAGO-WORTH-
WRIGHT.

&&

SHORT TERM...MS
LONG TERM...AWB
AVIATION...DONAVON
HYDROLOGY...AWB
Hazardous weather outlook, May 27, 5:03 AM CDT, 5 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
503 AM CDT MON MAY 27 2013

IAZ057>059-070>072-081>084-092>096-281100-
AUDUBON-GUTHRIE-DALLAS-CASS-ADAIR-MADISON-ADAMS-UNION-CLARKE-LUCAS-
TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE-
503 AM CDT MON MAY 27 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE WEATHER. THUNDERSTORMS WITH THE
POTENTIAL FOR HEAVY RAINFALL AND A FEW CAPABLE OF PRODUCING
QUARTER SIZED HAIL AND DAMAGING WINDS ARE POSSIBLE TODAY AND
TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORM CHANCES WILL PERSIST THROUGH THE PERIOD. THE THREAT
FOR HEAVY RAINFALL...POSSIBLY LEADING TO FLASH FLOODING OR AREAL
FLOODING WILL REMAIN THROUGH THE PERIOD. THERE IS A SLIGHT RISK FOR
SEVERE WEATHER MONDAY AND TUESDAY...WITH LARGE HAIL AND DAMAGING
WINDS THE MAIN THREAT...BUT AN ISOLATED TORNADO MAY BE POSSIBLE AS
WELL. SEVERE WEATHER MAY ALSO BE POSSIBLE AGAIN THURSDAY AND
FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED PERIODICALLY THROUGH THE PERIOD.

IAZ004>007-015>017-023>028-033>039-044>050-060>062-073>075-085-086-
097-281100-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-
BOONE-STORY-MARSHALL-TAMA-POLK-JASPER-POWESHIEK-WARREN-MARION-
MAHASKA-MONROE-WAPELLO-DAVIS-
503 AM CDT MON MAY 27 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE WEATHER. THUNDERSTORMS WITH THE
POTENTIAL FOR HEAVY RAINFALL AND A FEW CAPABLE OF PRODUCING
QUARTER SIZED HAIL AND DAMAGING WINDS ARE POSSIBLE TODAY AND
TONIGHT.

A FLASH FLOOD WATCH IS IN EFFECT THROUGH TUESDAY. PLEASE REFER TO
THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR
FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH TUESDAY MORNING.

THUNDERSTORM CHANCES WILL PERSIST THROUGH THE PERIOD. THE THREAT
FOR HEAVY RAINFALL...POSSIBLY LEADING TO FLASH FLOODING OR AREAL
FLOODING WILL REMAIN THROUGH THE PERIOD. THERE IS A SLIGHT RISK FOR
SEVERE WEATHER MONDAY AND TUESDAY...WITH LARGE HAIL AND DAMAGING
WINDS THE MAIN THREAT...BUT AN ISOLATED TORNADO MAY BE POSSIBLE AS
WELL. SEVERE WEATHER MAY ALSO BE POSSIBLE AGAIN THURSDAY AND
FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED PERIODICALLY THROUGH THE PERIOD.

AWB

In the hours before

Local storm report, May 27, 4:32 AM CDT, 5 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
432 AM CDT MON MAY 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 AM     FLASH FLOOD      BAYARD                  41.85N 94.56W
05/27/2013                   GUTHRIE            IA   EMERGENCY MNGR

            HIGHWAY 25 RAILROAD UNDERPASS FLOODED. HIGHWAY HAS BEEN
            CLOSED.

0422 AM     FLASH FLOOD      5 SSW BAGLEY            41.78N 94.46W
05/27/2013                   GUTHRIE            IA   EMERGENCY MNGR

            WATER OVER SPILLWAY AND ROAD IN SPRINGBROOK STATE PARK.
            DNR IS EVACUATING THE PARK.

0430 AM     FLASH FLOOD      2 S BAGLEY              41.82N 94.43W
05/27/2013                   GUTHRIE            IA   EMERGENCY MNGR

            WATER OVER QUAIL ROAD.

&&

SKOW
Special weather statement, May 27, 8:33 AM CDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
833 AM CDT MON MAY 27 2013

IAZ025>027-035>038-046>048-058>060-271600-
WRIGHT-FRANKLIN-BUTLER-WEBSTER-HAMILTON-HARDIN-GRUNDY-GREENE-
BOONE-STORY-GUTHRIE-DALLAS-POLK-
INCLUDING THE CITIES OF...CLARION...HAMPTON...ALLISON...
FORT DODGE...WEBSTER CITY...ELDORA...GRUNDY CENTER...JEFFERSON...
BOONE...AMES...GUTHRIE CENTER...ADEL...DES MOINES
833 AM CDT MON MAY 27 2013

...STRONG WINDS THROUGH THE LATE MORNING HOURS...

STRONG SOUTHEAST WINDS AT 30 TO 40 MPH WITH GUSTS POSSIBLY TO 45
MPH CAN BE EXPECTED ACROSS CENTRAL TO NORTH CENTRAL IOWA THROUGH
11 AM CDT BEFORE DIMINISHING. DUE TO THE VERY SATURATED
GROUND...MANY TREES MAY BECOME EASILY UPROOTED DUE TO THE STRONG
GUSTS.

KLP
Local storm report, May 27, 8:55 AM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
855 AM CDT MON MAY 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 AM     NON-TSTM WND DMG 2 W HUBBARD             42.31N 93.34W
05/27/2013                   HARDIN             IA   PUBLIC

            LARGE COTTONWOOD TREE UPROOTED. GROUND HIGHLY SATURATED
            BEFORE STRONG WINDS ARRVIED

0805 AM     NON-TSTM WND DMG 5 N BUCKEYE             42.49N 93.38W
05/27/2013                   HARDIN             IA   PUBLIC

            AN OLD SHED WAS BLOWN OVER BY NON-THUNDERSTORM WIND GUSTS

&&
Local storm report, May 27, 9:24 AM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
924 AM CDT MON MAY 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0923 AM     FLOOD            BAGLEY                  41.85N 94.43W
05/27/2013                   GUTHRIE            IA   EMERGENCY MNGR

            FLOOD WATERS ARE MOVING OVER HIGHWAY 141 FROM WATER
            FLOWING OFF THE FIELDS.

&&

JJOHNSON
Local storm report, May 27, 9:44 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
944 AM CDT MON MAY 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0937 AM     FLASH FLOOD      1 W NEW HARTFORD        42.57N 92.64W
05/27/2013                   BUTLER             IA   LAW ENFORCEMENT

            TERRACE AVENUE, A GRAVEL ROAD, IS FAILING AND WATER
            STARTING TO FLOW INTO NEW HARTFORD

&&
Special weather statement, May 27, 10:01 AM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1001 AM CDT MON MAY 27 2013

IAZ036>038-047>049-059>061-271715-
HAMILTON-HARDIN-GRUNDY-BOONE-STORY-MARSHALL-DALLAS-POLK-JASPER-
INCLUDING THE CITIES OF...WEBSTER CITY...ELDORA...GRUNDY CENTER...
BOONE...AMES...MARSHALLTOWN...ADEL...DES MOINES...NEWTON
1001 AM CDT MON MAY 27 2013

...STRONG WINDS THROUGH THE LATE MORNING HOURS...

STRONG SOUTHEAST WINDS AT 30 TO 40 MPH WITH GUSTS POSSIBLY TO 55 MPH
CAN BE EXPECTED ACROSS PARTS OF CENTRAL IOWA THROUGH 11 AM CDT
BEFORE DIMINISHING. THE HIGH WINDS ARE MOST LIKELY FROM MARSHALL
COUNTY SOUTHWEST INTO NORTHERN POLK COUNTY. DUE TO THE VERY
SATURATED GROUND...MANY TREES MAY BECOME EASILY UPROOTED DUE TO
THE STRONG GUSTS.

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 7:04 PM CDTTornado WarningDMXRinggold, Taylor26 min
May 26, 7:25 PM CDTTornado WarningDMXRinggold50 min
May 26, 7:55 PM CDTFlash Flood WarningDMXRinggold, Taylor6 hr
May 26, 7:56 PM CDTTornado WarningDMXRinggold, Taylor64 min
May 26, 8:38 PM CDTSevere Thunderstorm WarningDMXRinggold, Taylor37 min
May 26, 10:24 PM CDTRiver Flood WarningDMXWright63 hr
May 26, 10:24 PM CDTRiver Flood WarningDMXBlack Hawk7 days
May 27, 12:51 AM CDTAreal Flood WarningDMXMahaska36 hr
May 27, 2:55 AM CDTRiver Flood WarningDMXWebster5 days
May 27, 3:09 AM CDTFlash Flood WarningDMXGreene, Guthrie6 hr
May 27, 3:19 AM CDTSevere Thunderstorm WarningDMXAudubon, Carroll, Crawford, Greene, Guthrie41 min
May 27, 3:51 AM CDTSevere Thunderstorm WarningDMXBoone, Dallas, Greene, Guthrie39 min
May 27, 4:50 AM CDTFlash Flood WarningDMXBoone, Greene6 hr
May 27, 7:54 AM CDTRiver Flood WarningDMXBlack Hawk, Butler65 hr
May 27, 8:56 AM CDTAreal Flood WarningDMXGreene, Guthrie24 hr
May 27, 9:45 AM CDTFlash Flood WarningDMXButler6 hr
May 27, 10:19 AM CDTRiver Flood WarningDMXBlack Hawk, Bremer, Butler4 days
May 27, 10:19 AM CDTRiver Flood WarningDMXBlack Hawk, Bremer, Butler3 days
May 27, 10:19 AM CDTRiver Flood WarningDMXPolk, Story64 hr
May 27, 10:19 AM CDTRiver Flood WarningDMXJasper, Marion, Polk5 days
May 27, 10:19 AM CDTRiver Flood WarningDMXHumboldt, Kossuth5 days
May 27, 10:19 AM CDTRiver Flood WarningDMXBoone, Hamilton, Webster5 days
May 27, 10:19 AM CDTRiver Flood WarningDMXPolk8 days
May 27, 10:19 AM CDTRiver Flood WarningDMXDavis, Wapello71 hr
May 27, 10:19 AM CDTRiver Flood WarningDMXHamilton, Webster3 days
May 27, 10:30 AM CDTAreal Flood WarningDMXBoone24 hr
May 27, 11:12 AM CDTRiver Flood WarningDMXDallas, Greene8 days
May 27, 11:12 AM CDTRiver Flood WarningDMXDallas, Polk5 days
May 27, 11:12 AM CDTRiver Flood WarningDMXPolk5 days
May 27, 11:12 AM CDTRiver Flood WarningDMXPolk8 days
May 27, 11:17 AM CDTRiver Flood WarningDMXStory40 hr
May 27, 1:43 PM CDTRiver Flood WarningDMXStory34 hr

Nearby

High Wind Warnings in Iowa, 2013Every high wind warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.